BibTeX record journals/amc/ZhouYZW16

download as .bib file

@article{DBLP:journals/amc/ZhouYZW16,
  author    = {Y. C. Zhou and
               Z. W. Yang and
               H. Y. Zhang and
               Y. Wang},
  title     = {Theoretical analysis for blow-up behaviors of differential equations
               with piecewise constant arguments},
  journal   = {Appl. Math. Comput.},
  volume    = {274},
  pages     = {353--361},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2015.10.080},
  doi       = {10.1016/j.amc.2015.10.080},
  timestamp = {Fri, 21 Feb 2020 21:24:47 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhouYZW16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics